MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CMC VASCULAR PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CMC VASCULAR PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10581
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility medwatch report (#4900240000-2021-8098) was received reporting contaminated cmc vascular pack (part 89-10581, lot 54431228).There was debris found in the pack, i have the basin with some of the debris in it.The patient was not in the room, the pack was removed, and a new pack was opened prior to the patient entering the room.The report stated the sample was available for return.However, deroyal has not received the sample at this time.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
Deroyal vascular pack.There was debris found in the pack, i have the basin with some of the debris in it.The patient was not in the room, the pack was removed, and a new pack was opened prior to the patient entering the room.(cmc vascular pack).
 
Additional Manufacturer Narrative
Potential root cause: it was determined, but not limited to, possible employee failure to identify debris, possible dress code violation, lack of lab coat cleanliness, cleaning process not followed or inadequate, exposed product in warehouse, natural occurring static, equipment has loose particulate, inadequate customer satisfaction follow-up, possible inadequate controls identified, possible inadequate assembly methods / instructions, and debris contained in vendor supplied items.The following corrective actions have taken place: manufacturing personnel were retrained on the dress code procedure (b)(4) and cleaning procedure (b)(4), quality control specialist started conducting routine walk-throughs in raw material storage areas to identify any potentially exposed product, manufacturing personnel were instructed to wipe down production lines after every order, internal supplier personnel were confirmed to be trained on the cleaning and sanitation procedure, internal supplier performed quality assessment of its processes to confirm compliance and no issues were found, supplier corrective action request (scar) was issued to the lab coat supplier, sub-assemblies were created to place all items potentially containing/attracting lint together prior to final assembly, and added additional guidance to the manufacturing instructions to indicate that these products have had reports of debris to increase scrutiny during the assembly process.The deroyal sales representative conducted an initial site visit on 08/12/2021 in regards to reported complaints of contamination (hair and debris) in procedure trays and collected various defective product samples.The samples were provided in bulk and were not able to be correlated to the corresponding reported quality events.The sales representative performed a follow-up visit on 08/19/2021, and the customer agreed to individually bag each separate complaint sample in the future.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CMC VASCULAR PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
MDR Report Key12258388
Report Number3005011024-2021-00005
Device Sequence Number5002162
Product Code LRO
UDI-Device Identifier00749756366304
UDI-Public00749756366304
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number89-10581
Device Catalogue Number89-10581
Device Lot Number54431228
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer07/09/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1